# SDR FDEA201609143235

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,395 hours, 14,078 cycles
- System (JASC): 2430 · DC Generating System
- Part: Rectifier
- Part number: F11QY3714
- Part serial: 1329
- Condition: Inoperative
- Part time: 22,516 hours, 12,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  LOST ESSDC BUSS ,ECAM DIRECTED  TO SELECT STBY GENERATOR,FAULT WHEN AWAY IN ABOUT  20 SECONDS. WE PRESSE ON. FAULT CAME BACK. LOST ESS  DC AGAIN. DECLAIRED EMERGENCY. LOST MULTIPLE  SYSTEMS. LANDED OK.#6 SPOILER FAULTED, NR 1 A/P WAS  LOST NR 1 FD WAS LOST,LEFT AND RIGHT PROBE HEAT ON  CAPT SIDE, PROBE HT CTR FAULTED AFTER LANDING.   REMOVED AND REPLACED ESS TR IAW AMM  24-32-11-04. OP CHECKED NR 6 SPOILER IAW AMM.  PERFORMED SPOILER TEST IAW AMM 27-64-14-04  PAR E. PERFORMED PROBE  HEAT TEST IAW AMM 30-31-00-05. ALL OPS CHECKED GOOD. BOTH AP/FD OPS CHECK   NORMAL IAW MM 22-40-00-05.
